# SDR C2XA01BT040

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 3,587 hours, 2,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT ROW EMERGENCY LIGHT STRIP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT ROW EMERGENCY LIGHT STRIP IAW EMB145 MM 33-50-08 OPS.  CHECKED SYSTEM GOOD.
